Skip to main content
Research

Publications: Dr Chung Tse Shao

Shao CT, Chatzikaleas A ( 2022 ) . A gauge-invariant unique continuation criterion for waves in asymptotically Anti-de Sitter spacetimes . Communications in Mathematical Physics
Jena VK, Shao A ( 2021 ) . Control of waves on Lorentzian manifolds with curvature bounds .
Enciso A, Shao A, Vergara B ( 2021 ) . Carleman estimates with sharp weights and boundary observability for wave operators with critically singular potentials . Journal of the European Mathematical Society vol. 23 , ( 10 ) 3459 - 3495 .
McGill A, Shao A ( 2020 ) . Null geodesics and improved unique continuation for waves in asymptotically Anti-de Sitter spacetimes . Classical and Quantum Gravity
Shao A ( 2020 ) . The near-boundary geometry of Einstein-vacuum asymptotically Anti-de Sitter spacetimes . Classical and Quantum Gravity
Shao CT ( 2019 ) . On Carleman and observability estimates for wave equations on time-dependent domains . Proceedings of the London Mathematical Society
SHAO CTA, Holzegel G ( 2017 ) . Unique Continuation from Infinity in Asymptotic Anti-de Sitter Spacetimes II: Non-static Boundaries . Communications in Partial Differential Equations
Alexakis S, Shao A ( 2017 ) . On the profile of energy concentration at blow-up points for subconformal focusing nonlinear waves . Transactions of the American Mathematical Society1 - 1 .
Holzegel G, Shao A ( 2016 ) . Unique Continuation from Infinity in Asymptotically Anti-de Sitter Spacetimes . Communications in Mathematical Physics
Alexakis S, Shao A ( 2016 ) . Bounds on the Bondi energy by a flux of curvature . Journal of the European Mathematical Society vol. 18 , ( 9 ) 2045 - 2106 .
Alexakis S, Schlue V, Shao A ( 2016 ) . Unique continuation from infinity for linear waves . Advances in Mathematics vol. 286 , 481 - 544 .
Alexakis S, Shao A ( 2015 ) . Global uniqueness theorems for linear and nonlinear waves . Journal of Functional Analysis vol. 269 , ( 11 ) 3458 - 3499 .
Shao A ( 2014 ) . New tensorial estimates in Besov spaces for time-dependent (2 + 1)-dimensional problems . Journal of Hyperbolic Differential Equations vol. 11 , ( 04 ) 821 - 908 .
Alexakis S, Shao A ( 2014 ) . On the geometry of null cones to infinity under curvature flux bounds . Classical and Quantum Gravity vol. 31 , ( 19 ) 195012 - 195012 .
Egli D, Fröhlich J, Gang Z, Shao A, Sigal IM ( 2013 ) . Hamiltonian Dynamics of a Particle Interacting with a Wave Field . Communications in Partial Differential Equations vol. 38 , ( 12 ) 2155 - 2198 .
Shao A ( 2011 ) . A Generalized Representation Formula for Systems of Tensor Wave Equations . Communications in Mathematical Physics vol. 306 , ( 1 ) 51 - 82 .
Shao A ( 2011 ) . On Breakdown Criteria for Nonvacuum Einstein Equations . Annales Henri Poincaré vol. 12 , ( 2 ) 205 - 277 .